# SDR SIMA20180318003

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,841 hours, 29,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT ROW CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-50-07. OPS CHECKED GOOD.
